# SDR DALA2016102107452

- Difficulty date: October 10, 2016
- Submitted: October 22, 2016
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 71,460 hours, 16,779 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE DAMAGED AT INBD AND OUTBD ENDS OF NR 9 SLAT.  REPAIRED PER SR 57-43-02.
